# SDR ASAA2022102840519

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 51,580 hours, 15,587 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11786
- Condition: Faulted
- Location: Left Ram Air
- Part time: 54,709 hours, 17,245 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL. LIGHT EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED LH RAM AIR INLET ACTUATOR IAW B737-800 AMM 21-51-21.
